# SDR 2000ZZZX419

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-82
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lining
- Condition: Failed
- Location: Brake Assy
- Component: 26088921
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE LININGS FAILURE.  CAUSE:  UNDETERMINED.
